Konstruktionsverfahren bei Moduln über Polynomringen.

Manfred Reufel

Mathematische Zeitschrift (1965)

  • Volume: 90, page 231-250
  • ISSN: 0025-5874; 1432-1823

How to cite


Reufel, Manfred. "Konstruktionsverfahren bei Moduln über Polynomringen.." Mathematische Zeitschrift 90 (1965): 231-250. <http://eudml.org/doc/170481>.

author = {Reufel, Manfred},
journal = {Mathematische Zeitschrift},
keywords = {commutative algebra},
pages = {231-250},
title = {Konstruktionsverfahren bei Moduln über Polynomringen.},
url = {http://eudml.org/doc/170481},
volume = {90},
year = {1965},

AU - Reufel, Manfred
TI - Konstruktionsverfahren bei Moduln über Polynomringen.
JO - Mathematische Zeitschrift
PY - 1965
VL - 90
SP - 231
EP - 250
KW - commutative algebra
UR - http://eudml.org/doc/170481
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.